Zyrtec

Cetirizine Rapid Acting 24 Hour Relief Hayfever Tablets 10 Pack

143766

$10.39 Members PriceRetail Price $12.99

Zyrtec Rapid Acting relieves hay fever and allergy symptoms, including sneezing, runny nose, watery eyes and itchy skin. These fast acting antihistamine hayfever tablets provide 24hr hayfever relief and the mini tablet is easy to swallow. 10 Pack.

Out of stock

Not a member? Join now and save $2.60

Zyrtec Rapid Acting relieves hay fever and allergy symptoms, including sneezing, runny nose, watery eyes and itchy skin. These fast acting antihistamine hayfever tablets provide 24hr hayfever relief and the mini tablet is easy to swallow. 10 Pack.

    Zyrtec Rapid Acting Allergy & Hayfever Antihistamine Tablets provides fast 24 hour relief from multiple allergy symptoms.
    – Easy to swallow mini tablet
    – Fast acting hayfever relief from allergy and hayfever symptoms
    – Provides 24 hour relief
    – Oral antihistamine medication for allergies and hayfever
    – Pack contains 10 tablets

    Use Zyrtec for allergy & hayfever relief from these symptoms:
    – Sneezing
    – Runny nose
    – Itchy nose
    – Red / itchy / watery eyes
    – Hives / Itchy skin

    Directions:

    Adults and Children over 12 years: 1 tablet every 24 hours as necessary. Children 6 to 12 years: 1/2 tablet every 12 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed.

    Warnings:
    Do not use – for children under 6 years of age – if you are hypersensitive to any of the ingredients. Ask your doctor before use if you – are pregnant or trying to become pregnant – are breastfeeding – have liver or kidney disease. – Do not use if carton seal is broken/missing or if tablet foil is broken.

    If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor – Zyrtec® may cause drowsiness. Avoid alcohol. If affected do not drive a vehicle or operate machinery. – Keep to the recommended dose except on advice from your doctor/pharmacist. – In the event of overdose, seek medical attention immediately. – Keep out of reach of children.

    Ingredients:
    Active Ingredients: Cetirizine Hydrochloride 10mg
    Contains: Lactose